Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Smoker, have rapid heart beats, instability, negative thoughts. Worrisome?

hi doctor(s), i m 29 years old and a smoker (almost one packet per day or a little less), i m 182cm and 90Kg. my heart beats per minutes are 84, and i m having a kind of instability every now and then that causes me to sit where i am and dont move till i feel better (this happens every two or three weeks). i m extremely and negatively affected now by any kind of suspension and actions and i feel like my heart is going to jump off my chest , although i wasn t like that before. is there something to worry about ?..please help..
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hello,history of felling restlessness,tachycardia,tachypnoea,tiredness,feeling numb,history of smoking are suggestive of anxiety related disorders.Kindly consult your near psychiatrist as early as possible.Wishing you good health.
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor